# SDR SWAA001787

- Difficulty date: September 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 24,339 hours, 22,242 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sensor
- Part number: 6558172
- Condition: Out Of Adj
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AFT CARGO DOOR LIGHT ILLUMINATED DURING TAKEOFF ROLL.  ADJUSTED AFT CARGO DOOR PROX SENSOR PER MM.
